Red Indented Marks on Face After Full Face Erbium, What Is This?
- Asked by melsie in Melbourne
- 2 years ago
Red Indented Marks on Face After Full Face Erbium
Facial laser resurfacing with erbium
red traces can be seen after laser resurfacing, including Erbium yag. and this can last for many weeks. good moisturizer and sunscreen is important
Web reference: http://www.thenyac.com/fraxel/index.html
Red indented marks from erbium laser resurfacing
This could be some more reaction to the laser resurfacing that would need treatment. Steroid creams could be one option to prevent scarring. Based on the pictures I doesn't look bad and I think they should get better. I would have some close follow up with your doctor to make sure that it doesn't get worse. The indentations may fill in with time or require other modalities like more deeper resurfacing, like deep fx or fraxel or even fat injections or subcision.
Red indented marks after full face erbium
I assume you had full face erbium laser resurfacing.
You didn't mention how long ago you had the treatment.
Diffuse or patchy redness usually subsides in a few days, up to 1 or 2 weeks. Rarely, it may take longer; this is more common with CO2 Laser resurfacing.
I am more concerned about the denting. It may not subside.
I suggest that you discuss this matter with the Dr who treated you and ask what he thinks about the denting.
I also suggest that you get a second opinion.
You may need an additional Laser Resurfacing to help erase or at least improve the appearance of the dents.
If the dents subside and the redness persists, one or 2 treatments with an Intense Pulsed Light machine may help make the redness disappear.
Allways make sure that you are being treated by an experienced, Board Certified Dermatologist or Plastic Surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.